Pełnotekstowe zasoby PLDML oraz innych baz dziedzinowych są już dostępne w nowej Bibliotece Nauki.
Zapraszamy na


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników


2011 | 9 | 3 | 640-656

Tytuł artykułu

Iterative algorithms for variational inclusions, mixed equilibrium and fixed point problems with application to optimization problems

Treść / Zawartość

Warianty tytułu

Języki publikacji



In this paper, we introduce an iterative algorithm for finding a common element of the set of solutions of a mixed equilibrium problem, the set of fixed points of a nonexpansive mapping, and the the set of solutions of a variational inclusion in a real Hilbert space. Furthermore, we prove that the proposed iterative algorithm converges strongly to a common element of the above three sets, which is a solution of a certain optimization problem related to a strongly positive bounded linear operator.


  • Tianjin Polytechnic University
  • Gyeongsang National University
  • Cheng Shiu University


  • [1] Adly S., Perturbed algorithms and sensitivity analysis for a general class of variational inclusions, J. Math. Anal. Appl., 1996, 201(2), 609–630
  • [2] Agarwal R.P., Cho Y.J., Huang N.J., Sensitivity analysis for strongly nonlinear quasi-variational inclusions, Appl. Math. Lett, 2000, 13(6), 19–24
  • [3] Agarwal R.P., Huang N.J., Cho Y.J., Generalized nonlinear mixed implicit quasi-variational inclusions with set-valued mappings, J. Inequal. Appl., 2002, 7(6), 807–828
  • [4] Bauschke H.H., Borwein J.M., On projection algorithms for solving convex feasibility problems, SIAM Rev, 1996, 38(3), 367–426
  • [5] Blum E., Oettli W., From optimization and variational inequalities to equilibrium problems, Math. Student, 1994, 63(1–4), 123–145
  • [6] Brézis H., Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland Math. Stud., 5, North-Holland, Amsterdam-London, 1973
  • [7] Ceng L.-C, Yao J.-C, A hybrid iterative scheme for mixed equilibrium problems and fixed point problems, J. Comput. Appl. Math., 2008, 214(1), 186–201
  • [8] Ceng L.-C, Yao J.-C, A relaxed extragradient-like method for a generalized mixed equilibrium problem, a general system of generalized equilibria and a fixed point problem, Nonlinear Anal., 2010, 72(3–4), 1922–1937
  • [9] Ceng L.-C, Yao J.-C, Convergence and certain control conditions for hybrid viscosity approximation methods, Nonlinear Anal., 2010, 73(7), 2078–2087
  • [10] Chadli O., Konnov I.V., Yao J.C, Descent methods for equilibrium problems in a Banach space, Comput. Math. Appl., 2004, 48(3–4), 609–616
  • [11] Chadli O., Schaible S., Yao J.C, Regularized equilibrium problems with application to noncoercive hemivariational inequalities, J. Optim. Theory Appl., 2004, 121(3), 571–596
  • [12] Chadli O., Wong N.C., Yao J.C, Equilibrium problems with applications to eigenvalue problems, J. Optim. Theory Appl., 2003, 117(2), 245–266
  • [13] Chang S.S., Set-valued variational inclusions in Banach spaces, J. Math. Anal. Appl., 2000, 248(2), 438–454
  • [14] Combettes PL., Hilbertian convex feasibility problem: convergence of projection methods, Appl. Math. Optim., 1997, 35(3), 311–330
  • [15] Combettes PL., Hirstoaga S.A., Equilibrium programming in Hilbert spaces, J. Nonlinear Convex Anal., 2005, 6(1), 117–136
  • [16] Deutsch F., Yamada I., Minimizing certain convex functions over the intersection of the fixed point sets of nonexpansive mappings, Numer. Funct. Anal. Optim. 1998, 19(1–2), 33–56
  • [17] Ding X.P., Perturbed Ishikawa type iterative algorithm for generalized quasivariational inclusions, Appl. Math. Comput, 2003, 141(2–3), 359–373
  • [18] Ding X.P., Sensitivity analysis for generalized nonlinear implicit quasi-variational inclusions, Appl. Math. Lett., 2004, 17(2), 225–235
  • [19] Ding X.P., Parametric completely generalized mixed implicit quasi-variational inclusions involving/i-maximal monotone mappings, J. Comput. Appl. Math., 2005, 182(2), 252–269
  • [20] Ding X.P., Lin Y.C., Yao J.C, Predictor-corrector algorithms for solving generalized mixed implicit quasi-equilibrium problems, Appl. Math. Mech. (English Ed.), 2006, 27(9), 1157–1164
  • [21] Fang Y.-P., Huang N.-J., H-monotone operator and resolvent operator technique for variational inclusions, Appl. Math. Comput, 2003, 145(2–3), 795–803
  • [22] Fang Y.-P., Huang N.-J., H-accretive operators and resolvent operator technique for solving variational inclusions in Banach spaces, Appl. Math. Lett, 2004, 17(6), 647–653
  • [23] Flåm S.D., Antipin A.S., Equilibrium programming using proximal-like algorithms, Math. Programming, 1997, 78(1), 29–41
  • [24] Huang N.-J., Mann and Ishikawa type perturbed iterative algorithms for generalized nonlinear implicit quasi-variational inclusions, Comput. Math. Appl, 1998, 35(10), 1–7
  • [25] Jung J.S., Iterative algorithms with some control conditions for quadratic optimizations, Panamer. Math. J., 2006, 16(4), 13–25
  • [26] Jung J.S., A general iterative scheme for k-strictly pseudo-contractive mappings and optimization problems, Appl. Math. Comput, 2010, 217(12), 5581–5588
  • [27] Kocourek P., Takahashi W., Yao J.-C, Fixed point theorems and weak convergence theorems for generalized hybrid mappings in Hilbert spaces, Taiwanese J. Math., 2010, 14(6), 2497–2511
  • [28] Konnov I.V., Schaible S., Yao J.C., Combined relaxation method for mixed equilibrium problems, J. Optim. Theory Appl, 2005, 126(2), 309–322
  • [29] Lemaire B., Which fixed point does the iteration method select?, In: Recent Advances in Optimization, Trier, 1996, Lecture Notes in Econom. and Math. Systems, 452, Springer, Berlin, 1997, 154–167
  • [30] Lin L.-J., Variational inclusions problems with applications to Ekelands variational principle, fixed point and optimization problems, J. Global Optim., 2007, 39(4), 509–527
  • [31] Moudafi A., Viscosity approximation methods for fixed-point problems, J. Math. Anal. Appl., 2000, 241(1), 46–55
  • [32] Noor M.A., Generalized set-valued variational inclusions and resolvent equation, J. Math. Anal. Appl., 1998, 228(1), 206–220
  • [33] Peng J.-W., Wang Y, Shyu D.S., Yao J.-C, Common solutions of an iterative scheme for variational inclusions, equilibrium problems and fixed point problems, J. Inequal. Appl., 2008, ID 720371
  • [34] Peng J.-W., Yao J.-C, A new hybrid-extragradient method for generalized mixed equilibrium problems, fixed point problems and variational inequality problems, Taiwanese J. Math., 2008, 12(6), 1401–1432
  • [35] Plubtieng S., Punpaeng R., A general iterative method for equilibrium problems and fixed point problems in Hilbert spaces, J. Math. Anal. Appl., 2007, 336(1), 455–469
  • [36] Robinson S.M., Generalized equations and their solutions. I: Basic theory, Math. Programming Stud., 1979, 10, 128–141
  • [37] Rockafellar R.T., Monotone operators and the proximal point algorithm, SIAM J. Control Optimization, 1976, 14(5), 877–898
  • [38] Shimoji K., Takahashi W., Strong convergence to common fixed points of infinite nonexpansive mappings and applications, Taiwanese J. Math., 2001, 5(2), 387–404
  • [39] Suzuki T, Strong convergence of Krasnoselskii and Manns type sequences for one-parameter nonexpansive semigroups without Bochner integrals, J. Math. Anal. Appl., 2005, 305(1), 227–239
  • [40] Tada A., Takahashi W., Strong convergence theorem for an equilibrium problem and a nonexpansive mapping, In: Nonlinear Analysis and Convex Analysis, Yokohama Publishers, Yokohama, 2007, 609–617
  • [41] Takahashi S., Takahashi W., Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces, J. Math. Anal. Appl., 2007, 331(1), 506–515
  • [42] Takahashi S., Takahashi W., Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space, Nonlinear Anal., 2008, 69(3), 1025–1033
  • [43] Verma R.U., A-monotonicity and applications to nonlinear variational inclusion problems, J. Appl. Math. Stoch. Anal., 2004, 2, 193–195
  • [44] Verma R.U., General system of (A,η)-monotone variational inclusion problems based on generalized hybrid iterative algorithm, Nonlinear Anal. Hybrid Syst., 2007, 1(3), 326–335
  • [45] Xu H.K., Iterative algorithms for nonlinear operators, J. London Math. Soc, 2002, 66(1), 240–256
  • [46] Xu H.-K., Viscosity approximation methods for nonexpansive mappings, J. Math. Anal. Appl. 2004, 298(1), 279–291
  • [47] Yao Y, Liou Y.-C, Lee C, Wong M.-M., Convergence theorem for equilibrium problems and fixed point problems, Fixed Point Theory, 2009, 10(2), 347–363
  • [48] Yao Y., Liou Y.-C., Yao J.-C., Convergence theorem for equilibrium problems and fixed point problems of infinite family of nonexpansive mappings, Fixed Point Theory Appl. 2007, ID 64363
  • [49] Zeng L.-C., Wu S.-Y., Yao J.-C., Generalized KKM theorem with applications to generalized minimax inequalities and generalized equilibrium problems, Taiwanese J. Math., 2006, 10(6), 1497–1514
  • [50] Zhang S.-S., Lee J.H.W., Chan C.K., Algorithms of common solutions to quasi variational inclusion and fixed point problems, Appl. Math. Mech. (English Ed.), 2008, 29(5), 571–581

Typ dokumentu



Identyfikator YADDA

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.